Translator Disclaimer
September/October 2018 Two-phase eigenvalue problem on thin domains with Neumann boundary condition
Toshiaki Yachimura
Differential Integral Equations 31(9/10): 735-760 (September/October 2018).

Abstract

In this paper, we study an eigenvalue problem with piecewise constant coefficients on thin domains with Neumann boundary condition, and we analyze the asymptotic behavior of each eigenvalue as the domain degenerates into a certain hypersurface being the set of discontinuities of the coefficients. We show how the discontinuity of the coefficients and the geometric shape of the interface affect the asymptotic behavior of the eigenvalues by using a variational approach.

Citation

Download Citation

Toshiaki Yachimura. "Two-phase eigenvalue problem on thin domains with Neumann boundary condition." Differential Integral Equations 31 (9/10) 735 - 760, September/October 2018.

Information

Published: September/October 2018
First available in Project Euclid: 13 June 2018

zbMATH: 06945780
MathSciNet: MR3814565

Subjects:
Primary: 35J20, 35P20

Rights: Copyright © 2018 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 9/10 • September/October 2018
Back to Top